Null boundary controllability for a fourth order semilinear equation

Hsiao Fang Chou, Yung Jen Lin Guo

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We consider the null boundary controllability for a one-dimensional fourth order semilinear equation. We show that if the initial data is continuous and sufficiently small, then the fourth order semilinear equation is controllable.

Original languageEnglish
Pages (from-to)251-263
Number of pages13
JournalTaiwanese Journal of Mathematics
Volume10
Issue number1
DOIs
Publication statusPublished - 2006 Jan

Keywords

  • Null boundary controllability
  • Semilinear equation

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Null boundary controllability for a fourth order semilinear equation'. Together they form a unique fingerprint.

  • Cite this